# SDR 2006UALA01412

- Difficulty date: July 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 43,802 hours, 9,260 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROX EMERGENCY LIGHT AT SEAT 1E IS INOP.  REPLACED FWD FLOOR PROXIMI TY EMERGENCY LIGHT ASSY ON SEAT 1E.  OPS CHECK GOOD.
